# SDR VNAA202207051112

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 40,400 hours, 38,967 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Gcu
- Part number: 766283C
- Part serial: 1953
- Condition: Unserviceable
- Location: 400
- Part time: 25,514 hours, 19,256 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT AT FL310 CREW GOT GEN2 CAUTION MESSAGE. CA TOOK OVER THE CONTROLS AND FO RAN THROUGH ( QRC/QRH) BUT THE MESSAGE WAS STILL THERE. APU WAS ALREADY DIFFERED SO CREW DECLARED MECHANICAL EMERGENCY. CREW DID A NORMAL LANDING IN CLT ( NO OVERWEIGHT AND NO BRACE IN CABIN). PLANE TAXIED TO GATE UNDER ITS OWN POWER TRUCKS ROLLED. NO OXYGEN, NO EMK KIT AND NO INJURIES. REMOVED AND REPLACED GCU2. OPS CHECK GOOD
